MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Affinity 4 Birthing Bed; TABLE, OBSTETRIC (AND ACCESSORIES)

BAXTER HEALTHCARE CORPORATION Affinity 4 Birthing Bed; TABLE, OBSTETRIC (AND ACCESSORIES)
Model Number P3700D
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that the affinity 4 bed frame had brakes not holding while in brake position.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the brake casters needed to be adjust.The affinity birthing bed requires an effective maintenance program.We recommend that you do annual preventive maintenance (pm) for joint commission certification.Pm not only meets joint commission requirements but can help make sure of a long, operative life for the affinity 4 birthing bed.Two effective ways to reduce downtime and make sure the patient remains comfortable are to keep accurate records and maintain the affinity 4 birthing bed.Check the tires for cuts, wear, tread life, etc.Apply the brake, and check to ensure that the bed will not move.If the bed moves, inspect it for wear, and adjust if required.Apply the steering pedal and check the steering to ensure proper locking action when activated.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on feb, 2026.It is unknown if the facility performed any other preventive maintenance on this bed.The technician adjusted the brake casters to resolve the reported event.Based on this information, no further action is required.

Brand Name
Affinity 4 Birthing Bed
Common Device Name
TABLE, OBSTETRIC (AND ACCESSORIES)
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50552657
Report Number1824206-2026-02037
Device Sequence Number13354478
Product Code KNC
UDI-Device Identifier00887761000896
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K915779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3700D
Device Catalogue NumberP3700D000003
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown